Skip to Content

Has anyone experienced hair thinning and breakage and hip pain while taking epclusa?

Responses (5)

chuck1957 28 Dec 2017

Newhope74; Sorry but I can't find any of those as side effects but that does not mean they can't happen. When your in for your next blood test ask the doctor or nurse about this. But please don't stop this medication any break in dose can really mess up your therapy and it helps to take extra water. Good luck. Also, most the side effects that do come with this normally go away with continuing use. But always report them to the doctor you don't have any of the effects that they warn about so your fine. best wishes and may you heal quickly brand new life

Newhope74 29 Dec 2017

Thank you

chuck1957 29 Dec 2017

Hope; Remember like I said when you go in for your blood test Ask the doctor if any of the patients have been complaining about this problem. At least from others similar I know it comes back but they don't even list it but that does not mean it can't we are all different. Have a good day.

Stephen Treloar 29 Dec 2017

If you are taking Epclusa plus Ribavirin (reduces treatment time) also then that would explain the hair. The hip pain is unusual and I have not heard of this issue before. Follow Chucks advice.

Good luck. :-)

Newhope74 30 Dec 2017

Thank you.

Newhope74 30 Dec 2017

Thank you.

Jftaylo 29 Dec 2017

I am experiencing the same hip pain on left side. I read joint pain has been reported to the fda I see my Dr next Monday so going to ask about it. I'm in my 4th week now

Newhope74 30 Dec 2017

I totally get it. Hope you feel better soon. I am just grateful for ALL of you and your stories. It has really helped me a lot during this protocol of medication.

birdloversc 30 Dec 2017

I finished my treatment June 21, 2017
I was on a 3 month treatment. I had blood test done 4 weeks into it. I tested negative... and I'm still negative as of my last blood work in September 2017
I had terrible joint pain. It hurt to get up and walk or do anything. But somehow I managed to work a full time job while on the treatment. I also have the hair loss and still do even these many months after finishing the treatment. It's scary on just how much hair I have lost. You can see the bare spots. I'm worried I might have to start wearing a wig if it don't stop soon. I have hair almost to my waist but now its very thin and does not look healthy at all. I'm thinking about cutting it short because of how thin it has gotten. My main complaint on taking the treatment is memory... or lack of, I should say. It effected my memory so much.

Newhope74 30 Dec 2017

Thanks so very much for your feedback. I am just starting week 8 of 12 week protocol of medication. I too can relate with your story. My Dr told me that these side effects are just small price to pay when looking at overall picture of being non detected now and possibly cured. I am grateful for the Epclusa and results it has given me and most of us.

Janethe 19 Apr 2018

During my last month of treatment with Solvadi/ribavarin , I noticed my bangs were thinning , my hair growth slowed down (almost stopped) and my scalp was itchy . This continued for several months after treatment ended , and by the end of month 2 , my hair problems seemed to slow down. THEN I was told my first round of treatment failed ( my viral load was non-detected on all three of my monthly blood tests ..)
. Now I’m taking Epclusa for 12 weeks and my hair problem continues. Severe stress ( undergoing HepC treatment) can cause temporary hair loss for several months after treatment ends . I just hope my hair can survive another 12 weeks of stress ...

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions